I have hashis. I still have never felt well once medicated. I have had am cortisols done in the past. The one I had last year was 14.1 (4.3-22.4). Those previous to that were a bit higher, (14.9 in 9/08., and 16.7 in 6/08 those with ranges of 4-22)
I had another recent am cortisol a few weeks ago. Those results were 8.4 (4-22). I am now scheduled for a low-dose acth stimulation test. I am still very fatigued, no appetite...(no nausea or weight loss though)…crave salt.
Is there anything anyone can tell me that I would need to know about the acth stimulation?
What do you think of my cortisol tests? Why would they keep decreasing? I have had these symptoms for quite a while. Does it take time for cortisol tests to finally coincide with symptoms?
The test takes a while. They should put in a line, take a baseline sample, wait and then give you what they are giving you to stimulate the ACTH (it can vary) and then at every time point, make a draw.
You just have to sit there.
Craving salt usually means you need it. You can buy salt tablets - or eat pickles etc. Let us know how the stim test goes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.